Drug interactions between Alphagan P and Cosopt
|Alphagan P (brimonidine ophthalmic)|
|Cosopt (dorzolamide/timolol ophthalmic)|
Interactions between your drugs
timolol ↔ brimonidine
Applies to:Cosopt (dorzolamide/timolol ophthalmic) and Alphagan P (brimonidine ophthalmic)
After using brimonidine ophthalmic, some of the medication may be absorbed into the bloodstream and occasionally produce cardiovascular side effects such as decreases in blood pressure and heart rate. Combining it with timolol ophthalmic or other medications that can also have these effects may increase the risk. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart beat. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.